Morphology and evolution of supraglacial hummocks on debris‐covered Himalayan glaciers

Bartlett, O.T., Ng, F.S.L. orcid.org/0000-0001-6352-0351 and Rowan, A.V. orcid.org/0000-0002-3715-5554 (2021) Morphology and evolution of supraglacial hummocks on debris‐covered Himalayan glaciers. Earth Surface Processes and Landforms, 46 (3). pp. 525-539. ISSN 0197-9337

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2020 The Authors. Earth Surface Processes and Landforms published by John Wiley & Sons Ltd. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited (http://creativecommons.org/licenses/by/4.0/).
Dates:
  • Accepted: 1 December 2020
  • Published (online): 19 January 2021
  • Published: 30 March 2021
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Geography (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 08 Dec 2020 08:00
Last Modified: 01 Feb 2022 14:30
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: https://doi.org/10.1002/esp.5043

Share / Export

Statistics